ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

Exponential-polynomial basis for null spaces of convolution operators in classes of ultradifferentiable functions

Abanina D. A.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
We consider a homogeneous convolution equation in the Beurling class of ultradifferentiable functions of mean type on the interval. It is obtained that in the space of its solutions there is an exponential-polynomial basis.
Keywords: ultradifferentiable functions, convolution equation, exponential-polynomial basis.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт